It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - General Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-29-2007, 10:33 PM   #1
Veteran
(male)
 
Join Date: Apr 2005
Posts: 404
Junior77 HB User
Less sexually aroused and taking longer to ejaculate

Well like my title says I've been feeling way less sexually aroused and it's taking forever to ejaculate when I masturbate. What could this be? I'm on a high dose of prozac. Could it be a side effect from that?

 
Old 04-29-2007, 11:00 PM   #2
Member
(female)
 
Join Date: Mar 2007
Location: Charlotte, North Carolina, USA
Posts: 54
PiercedPunkette HB User
Re: Less sexually aroused and taking longer to ejaculate

You should check to see what the side effects of prozac are. I'm sure feeling less aroused may be one of them. Also, may men have their ups and downs in their life where sometimes they aren't as aroused and do take longer to get off. So i'm sure it's nothing too serious. You should ask your Dr. to make sure though!

Hope things get better for you!

 
Sponsors Lightbulb
   
Old 04-30-2007, 01:49 PM   #3
Senior Veteran
(female)
 
kittywitty's Avatar
 
Join Date: Apr 2005
Location: usa, MI
Posts: 2,171
kittywitty HB Userkittywitty HB User
Re: Less sexually aroused and taking longer to ejaculate

Yep, it's the prozac. It killed my sex drive. I've been off it for over three months and I'm still waiting for my libido to return to what it was pre-prozac. I was only on 40 mgs.

Last edited by kittywitty; 04-30-2007 at 01:50 PM.

 
Old 04-30-2007, 07:14 PM   #4
Veteran
(male)
 
Join Date: Apr 2005
Posts: 404
Junior77 HB User
Re: Less sexually aroused and taking longer to ejaculate

what's a libido? And I'm on 60 mg every morning. I think I'm going to ask my psychiatrist to stop me on these meds. This isn't permanent is it?

 
Old 04-30-2007, 08:33 PM   #5
Senior Veteran
(female)
 
kittywitty's Avatar
 
Join Date: Apr 2005
Location: usa, MI
Posts: 2,171
kittywitty HB Userkittywitty HB User
Re: Less sexually aroused and taking longer to ejaculate

Libido is another word for sex drive. Some people say it's not a permanent problem and it goes away when you stop taking it, I disagree. For one thing, I'm still waiting for mine to make a comeback. Also, I've read otherwise. Let's just say that there are whole websites and message boards out there dedicated to people having sexual problems from these meds. All of the SSRI's, including prozac, have sexual side effects. You might have a better chance of recovery from it, though, if you've only been on it short-term. How long have you been on it? I was on it for eight years. I did take Wellbutrin for a while along with it to combat the problem. It worked, but it made my hair fall out, not a good trade off in my book. I'm now taking 5-HTP for my depression and it's working great. I've also started taking Dong Quai (herb) to try to get my sex drive back. No more scripts for me, thank you very much.

Last edited by kittywitty; 04-30-2007 at 08:40 PM.

 
Old 04-30-2007, 09:06 PM   #6
Veteran
(male)
 
Join Date: Apr 2005
Posts: 404
Junior77 HB User
Re: Less sexually aroused and taking longer to ejaculate

8 years? oh that's a long time. I've only been on it for a few months. I go to see my psychiatrist this wednesday so I'll ask her to stop me on these meds and switch to something different. I'm only on these meds for ocd not for depression.

 
Old 05-01-2007, 08:30 AM   #7
Senior Veteran
(female)
 
kittywitty's Avatar
 
Join Date: Apr 2005
Location: usa, MI
Posts: 2,171
kittywitty HB Userkittywitty HB User
Re: Less sexually aroused and taking longer to ejaculate

I have ocd and depression. The 5-HTP seems to be working well for both.

 
Old 05-02-2007, 10:34 PM   #8
Veteran
(male)
 
Join Date: Apr 2005
Posts: 404
Junior77 HB User
Re: Less sexually aroused and taking longer to ejaculate

Ok, she's taking me off prozac. Thanks for telling me .

Last edited by Junior77; 05-02-2007 at 10:34 PM.

 
Old 05-03-2007, 08:28 AM   #9
Senior Veteran
(female)
 
kittywitty's Avatar
 
Join Date: Apr 2005
Location: usa, MI
Posts: 2,171
kittywitty HB Userkittywitty HB User
Re: Less sexually aroused and taking longer to ejaculate

Cool, you're welcome, good luck to you.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
shaking when sexually aroused PJH4 Sexual Health - Men 0 04-09-2010 08:55 PM
Taking longer to ejaculate than normal. esmortuus Sexual Health - Teens 0 02-22-2010 10:45 AM
does masturbation lead to less libido triplek Sexual Health - Men 5 03-31-2009 11:56 AM
Sexually attraction gone! allamanda Sexual Health - General 11 02-19-2009 07:44 PM
Less pleasure, more chafing, even from masterbation andrew15 Sexual Health - Men 5 03-29-2008 02:43 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



lenvegas (12), rosequartz (8), writeleft (6), Kszan (5), Tivo123 (4), ladybud (4), Titchou (4), Kali333 (4), solofelix (4), captjane (4)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:23 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!